Quick search
Go!

A GENERAL FIXED POINT THEOREM FOR SEVERAL MAPPINGS IN G-METRIC SPACES


VALERIU POPA
"Vasile Alecsandri" University of Bacău, Department of Mathematics and Informatics, Calea Mărăşeşti 157, Bacău, 600115, Romania, email: vpopa@ub.ro

Issue:

SSRSMI, Number 1, Volume XXI

Section:

Volume 21, Number 1

Abstract:

In this paper we improve, extend and generalize the main results from V. Popa and G. Puiu, On the common fixed points of several mappings, Stud. Cerc. Mat., 26 (1974) [17], in G - metric spaces for mappings satisfying implicit relations.

Keywords:

G - metric space, fixed point, implicit relation.

Code [ID]:

SSRSMI201101V21S01A0019 [0003421]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu